MathSciNet Relay Station
MathSciNet bibliographic data
MR1081732 11R70 (11R23 19F15)
Jaulent, Jean-François La théorie de Kummer et le $K_2$ des corps de nombres. (French) [Kummer theory and the $K_2$ of number fields] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 377–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement